# SDR TWRA9557

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- Engine: Pwa JT9D7AH
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eng Vane Control
- Part number: 7479555
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STALLED AT TOP OF DESCENT.  EGT MAX 778 DEGREES, ENGINE SHUT-DOWN.  RE-LIT NORMAL IN DESCENT AT FLIGHT LEVEL 280.  ENGINE OPS NORMAL REMAINDER OF FLIGHT.  REMOVED AND REPLACED EVC.  OPS CHECK OK.  (X)
